Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The $h$-principle and the equations of fluid dynamics
Camillo De Lellis and László Székelyhidi Jr..
Bull. Amer. Math. Soc. 49 (2012), 347-375
Abstract, references and article information
Full-text PDF
Universality of local spectral statistics of random matrices
László Erdős and Horng-Tzer Yau.
Bull. Amer. Math. Soc. 49 (2012), 377-414
Abstract, references and article information
Full-text PDF
Uniqueness properties of solutions to Schrödinger equations
L. Escauriaza, C. E. Kenig, G. Ponce and L. Vega.
Bull. Amer. Math. Soc. 49 (2012), 415-442
Abstract, references and article information
Full-text PDF

Mathematical Perspectives

About the cover: John Wallis and Oxford
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 49 (2012), 443-446
Abstract, references and article information
Full-text PDF
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 49 (2012), 447-453
Review Information
Full-text PDF

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Riemann surfaces, by Simon Donaldson.
Reviewer: Irwin Kra
Bull. Amer. Math. Soc. 49 (2012), 455-463
Review information
Full-text PDF
$p$-adic differential equations, by Kiran Kedlaya.
Reviewer: Laurent Berger
Bull. Amer. Math. Soc. 49 (2012), 465-468
Review information
Full-text PDF